MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML

MEDLINE INDUSTRIES, LP Medline; SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML
Model Number MSC091040
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 a reaction was noted after placing skin affix after an excision of a breast mass.The reaction was described as redness and rash from axilla to mid arm.It was reported that due to this, keflex and benadryl were prescribed.It was reported that the individual is now "stable".A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Reaction requiring antibiotics and benedryl.

Brand Name
Medline
Common Device Name
SKIN AFFIX SURG ADHESIVE 72/CS 0.55ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17128896
Report Number1417592-2023-00245
Device Sequence Number7388353
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMSC091040
Device Catalogue NumberMSC091040
Device Lot NumberP00228685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown